direkt zum Inhalt springen

direkt zum Hauptnavigationsmenü

Sie sind hier

TU Berlin

Page Content

Publications

BibTex-ListeAlle

Numerical error control for second-order explicit TVD scheme with limiters in advection simulation
Citation key HouLiangLiWangHinkelmann2015
Author Hou, J. and Liang, Q. and Li, Z. and Wang, S. amd Hinkelmann, R.
Pages 2097-2209
Year 2015
DOI 10.1016/j.camwa.2015.08.022
Journal Computers and Mathematics with Applications
Volume 70
Bibtex Type of Publication Article
Download Bibtex entry

Zusatzinformationen / Extras

Quick Access:

Schnellnavigation zur Seite über Nummerneingabe

Auxiliary Functions